MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. PlasmaBlade¿ X; Electrosurgical, cutting coagulation accessories

MEDTRONIC NAVIGATION, INC. PlasmaBlade¿ X; Electrosurgical, cutting coagulation accessories
Model Number PS210-030S
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The plasma blade caught fire.The equipment was not touching the patient when this happened.No harm to patient in anyway.Fluids were on the field and the fire was immediately put out.Lot#211006 exp:10-31-2028 reference# ps210-030s.

Brand Name
PlasmaBlade¿ X
Common Device Name
Electrosurgical, cutting coagulation accessories
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80026
MDR Report Key50713860
Report Number50713860
Device Sequence Number16098667
Product Code GEI
UDI-Device Identifier00763000059811
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2026
Report Date (Section F) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPS210-030S
Device Catalogue NumberPS210-030S
Device Lot Number2411006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/23/2026